Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 3, Pages 91–99 (Mi al1110)  

On the isomorphisms of the maximum subalgebras of the R. Robinson algebra

V. A. Sokolov


Abstract: It is proved that the maximum subalgebras of the R. Robinson algebra (if they differ from $\mathfrak{A}_{\{0\}}$) can not be isomorphic to the arbitrary subalgebra of the same algebra and the subalgebra $\mathfrak{A}_{\{0\}}$ is isomorphic to the countable set of its own subalgebras of the special type.

Full text: PDF file (263 kB)

Bibliographic databases:
Received: 21.03.1967

Citation: V. A. Sokolov, “On the isomorphisms of the maximum subalgebras of the R. Robinson algebra”, Algebra i Logika. Sem., 6:3 (1967), 91–99

Citation in format AMSBIB
\Bibitem{Sok67}
\by V.~A.~Sokolov
\paper On the isomorphisms of the maximum subalgebras of the R.~Robinson algebra
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 3
\pages 91--99
\mathnet{http://mi.mathnet.ru/al1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221937}


Linking options:
  • http://mi.mathnet.ru/eng/al1110
  • http://mi.mathnet.ru/eng/al/v6/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021